# SDR ASAA2022122541333

- Difficulty date: December 25, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 53,952 hours, 16,069 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 120708152
- Condition: Faulted
- Location: Center Wing Tank
- Part time: 53,970 hours, 16,080 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER TANK FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED PRIOR TO PUSHBACK. GROUNDED - YES. REMOVED AND REPLACED RIGHT CENTER MOTOR IMPELLER IAW B737-800 AMM 28-22-41. OPS CHECK NORMAL.
